# SDR KC82004F00000

- Difficulty date: January 12, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N75CK
- Make and model: Lear 25D
- Aircraft serial: 256
- Engine: Ge CJ6101
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2407003466
- Condition: Failed
- Location: Tailcone
- Part time: 18,136 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

COMPLETE HYDRAULIC FAILURE OF THE NORMAL SYSTEM AFTER GEAR EXTENSION.  AUXILIARY SYSTEM WORKED NORMALLY.  FOUND HYDRAULIC LINE FROM LT ENGINE DRIVEN HYDRAULIC PUMP IN TAILCONE CHAFED THRU AND LEAKING.  REPLACED LINE, SERVICED HYDRAULIC SYSTEM, AND PERFORMED LEAK CHECK IAW MFG MM.
